# SDR SWAA2023121324421

- Difficulty date: November 23, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER GAP COVER ACCESS PANEL 343AT METAL BLADE SEAL 'CORD' CRACKED PN: 186A3104-10<[01] RECEIVED NEW PART PN: 186A3104U10   SEE FAULT: TTG8Q00PJPBW FOR INSTALLATION OF PART AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP #1.
